The 'deterministic simple epidemic' unmasked

D. Mollison, H. Daniels

Research output: Contribution to journalLiterature review

Original languageEnglish
Pages (from-to)147-153
Number of pages7
JournalMathematical Biosciences
Volume117
Issue number1-2
DOIs
Publication statusPublished - 1993

Cite this

Mollison, D. ; Daniels, H. / The 'deterministic simple epidemic' unmasked. In: Mathematical Biosciences. 1993 ; Vol. 117, No. 1-2. pp. 147-153.
@article{4a6ae25fbf024c0d94e15038d2b10c5d,
title = "The 'deterministic simple epidemic' unmasked",
author = "D. Mollison and H. Daniels",
year = "1993",
doi = "10.1016/0025-5564(93)90020-B",
language = "English",
volume = "117",
pages = "147--153",
journal = "Mathematical Biosciences",
issn = "0025-5564",
publisher = "Elsevier",
number = "1-2",

}

The 'deterministic simple epidemic' unmasked. / Mollison, D.; Daniels, H.

In: Mathematical Biosciences, Vol. 117, No. 1-2, 1993, p. 147-153.

Research output: Contribution to journalLiterature review

TY - JOUR

T1 - The 'deterministic simple epidemic' unmasked

AU - Mollison, D.

AU - Daniels, H.

PY - 1993

Y1 - 1993

UR - http://www.scopus.com/inward/record.url?scp=0027202262&partnerID=8YFLogxK

U2 - 10.1016/0025-5564(93)90020-B

DO - 10.1016/0025-5564(93)90020-B

M3 - Literature review

VL - 117

SP - 147

EP - 153

JO - Mathematical Biosciences

JF - Mathematical Biosciences

SN - 0025-5564

IS - 1-2

ER -